I started taking Lisinopril in the winter. Now that's it summer, I have been experiencing all different kinds of feelings. When in the sun, I feel like I'm heating on the inside of my body. I can't handle being in direct sunlight or in heat for that matter for more than a couple mins. It's the weirdest feeling, like I'm on fire or burning. When I go into the cold house my body feels like I've rubbed Vicks all over it. Like I've turned on a super cool down switch. Hope this helps..
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2010 • 1 answer
Posted 29 Apr 2013 • 1 answer
Posted 4 May 2013 • 2 answers
Posted 2 Jun 2016 • 0 answers
Posted 10 Jul 2016 • 1 answer